Continuity of metric projection onto a Chebyshev subspace of finite codimension in a space of continuous functions
Matematičeskie zametki, Tome 27 (1980) no. 4, pp. 597-606
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_4_a9,
author = {E. V. Oshman},
title = {Continuity of metric projection onto a {Chebyshev} subspace of finite codimension in a space of continuous functions},
journal = {Matemati\v{c}eskie zametki},
pages = {597--606},
year = {1980},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_4_a9/}
}
TY - JOUR AU - E. V. Oshman TI - Continuity of metric projection onto a Chebyshev subspace of finite codimension in a space of continuous functions JO - Matematičeskie zametki PY - 1980 SP - 597 EP - 606 VL - 27 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1980_27_4_a9/ LA - ru ID - MZM_1980_27_4_a9 ER -
E. V. Oshman. Continuity of metric projection onto a Chebyshev subspace of finite codimension in a space of continuous functions. Matematičeskie zametki, Tome 27 (1980) no. 4, pp. 597-606. http://geodesic.mathdoc.fr/item/MZM_1980_27_4_a9/